# SDR CAL960267

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 803-812
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TOP SIDE OF DELTA BEAM AT BS 803, RBL 9 AND A 1.5 INCH CRACK AT BS 812.  THE CORROSION WAS REMOVED IAW SRM 51-10-2.  A TEE SECTION WAS FABRICATED AND INSTALLED IAW MM 51-20.  (X)
